# SDR CVG2008F00000

- Difficulty date: September 5, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N72BD
- Make and model: Gulstm GIV
- Aircraft serial: 1420
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310214
- Part serial: 08094H1223
- Condition: Cracked
- Location: Cockpit
- Part time: 2,370 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT, WITH ONE PASSENGER ON BOARD, FROM SJC TO AGC, RT FWD WINDSHIELD OUTER PANE CRACKED DUE TO HEATING ELEMENT FAILURE.  AC DIVERTED TO IRK WITHOUT INCIDENT. THE WINDSHIELD WAS DEFERRED AT IRK AND THE AIRCRAFT REPOSITIONED TO ATW FOR REPAIRS.  THE WINDSHIELD WAS REPLACED WITH A NEW PART AT ATW. OPS AND PRESSURIZATION CHECKS WERE PERFORMED WITH SATISFACTORY RESULTS.  (K)
